# SDR KCSA091096

- Difficulty date: August 28, 2009
- Submitted: August 29, 2009
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 77,961 hours, 20,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 460 LBL 62 INTERCOSTAL HAS CORROSION.
